MathSciNet Relay Station
MathSciNet bibliographic data
MR387259 12F15
Thwing, Henry W.; Heerema, Nickolas Fields of constants of integral derivations on a $p$-adic field. Trans. Amer. Math. Soc. 195 (1974), 277–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement